# SDR UPS04M43587

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Ob Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP DELAMINATED.
